# SDR AWXA200400300

- Difficulty date: March 22, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 68,338 hours, 26,790 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 285T002239
- Part serial: D00410
- Condition: Shorted
- Location: Cockpit
- Part time: 41,042 hours, 16,266 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHX - SMOKE - FLT 0052 - EN ROUTE FROM SJD TO PHX FLIGHT CREW NOTICED SMOKE EMANATING FROM BOOM / OXYGEN SWITCH ON NR 2 AUDIO SELECTOR PANEL, SMOKE STOPPED SHORTLY AFTER IT WAS NOTICED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AUDIO SELECTOR PANEL IAW BMM 23-51-01, OPERATIONAL CHECK WAS GOOD. VENDORS SHOP EVALUATION OF AUDIO SELECTOR PANEL S/N D00410 CONFIRMED REASON FOR REMOVAL FINDING RESISTOR (R1) AND CAPACITOR (C1) ON A2 CIRCUIT BOARD BURNED. REPLACED RESISTOR (R1) AND CAPACITOR (C1) ON A2 CIRCUIT BOARD, AND REPLACED OXYGEN / BOOM SWITCH PER E.O. 2350 01001. UNIT CLEANED, INSPECTED, AND TESTED IAW CMM 23-51-54, REV. 27.
